Jump to content

Prozac Withdrawal?


Tammy
 Share

Recommended Posts

Hi :P Well as many of you know, I've been dealing with increased tachycardia and very irregular heart rythms the past month - way more than usual. Since February, I had been on Prozac for PMS and doctor also was hoping it was going to help my tachycardia issues. Well as of the 20th of May, I discontinued it due to feeling fluish and body aches from it. I was only taking 2 ml of a 5ml/20mg solution. So I didn't think I would need to taper (opps, should have talked to my doctor about this but honestly didn't think abou it). I watched to see if I'd start having any withdrawals the first week, and I couldn't even tell a difference other than the bodyaches went away. Than just totally forgot about it. Than on June 10th , I had a horrible tachycardia spell. Went to urgent care and everything looked okay. So called my cardiologist and he prescribed me Metoprolol to try. Gave that a try and went through **** so had to discontinue after about a week. NOW here's the catch, it never dawned on me that this tachycardia and now the severe racing heart I get everytime I wake up that has been going on since June 10th, could be a delayed withdrawal from Prozac. When I called my regular physician who prescribed the PRozac, she got really worried that I had suddenly stopped it and said to get back on it. I really don't want to be on it, it definitely didn't make me feel better other than for PMS --- and the flu-like syndrome and bodyaches from it I don't need on top of everything else. Has anyone here had experience with withdrawals from Prozac or other similar drugs and than going back on it while possible going through withdrawal. Due to her urging, I'm back on 1 ml for the last two days, but my irregular heart beat and racing heart as I'm waking up is continiuing. I'm scared as I don't want to have a heart attack from it but it's really messed up my abnormal heart rate more than usual and I'm sure now looking back, adding Metroprolol and also discontinuing at the same time wasn't the most brilliant thing to do, but I DIDN'T REALIZE what was going on--- and this going back on it while I might be having withdrawals is confusing to me - how can that be a good idea?

Thanks for any input/information

Tammy

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...